# SDR AWXA200300309

- Difficulty date: February 28, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK CORROSION WAS FOUND ON SUPPORT ANGLE ON UNDER SIDE OF SHEAR DECK AT BS 1715, LBL 25-30. MAINTENANCE REMOVED CORRODED SUPPORT ANGLE AT BS 1715, LBL 25-30; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE; INSTALLED REPAIR PART IAW DWG 146N5240-10.
